Alert archive / Georgia / Special Weather Statements in 2012
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Aug 2, 2012, 2:54 PM EDT for Johnson County, Georgia. It was in force for 51 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 2, 2012, 2:54 PM EDT (18:54 UTC)
- Expired
- Aug 2, 2012, 3:45 PM EDT
- In force
- 51 min
- Issued by
- NWS Atlanta, GA
County Johnson County, GA
The radar
The Robins AFB radar (KJGX), 74 km from the middle of the area, began a volume at 18:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 2, 3:13 PM EDT | HAIL 0.75 | Kite, GA | DIME TO PENNY SIZE HAIL FELL FOR APPROXIMATELY 10 MINUTES NEAR KITE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.9 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2296 J/kg
- Mixed-layer CIN
- -59 J/kg
- Mixed-layer LCL
- 1169 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 43 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.5
The text
As transmitted, in the capitals the NWS used until 2016.
660
WWUS82 KFFC 021854
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
254 PM EDT THU AUG 2 2012
GAZ074-076-085-086-021945-
254 PM EDT THU AUG 2 2012
...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 40 MPH WINDS
IN WASHINGTON...JOHNSON...EMANUEL AND JEFFERSON COUNTIES UNTIL 345 PM
EDT...
AT 249 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER KITE...MOVING SOUTH AT 5 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY
MOVE ACROSS WASHINGTON...JOHNSON...EMANUEL AND JEFFERSON COUNTIES
THROUGH 345 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE NEW HOME...SPANN...DONOVAN...WRIGHTSVILLE...WADLEY...
BARTOW...PRINGLE...HARRISON...BLUNDALE...KITE...DELLWOOD AND MEEKS.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3258 8237 3257 8267 3261 8267 3264 8275
3294 8273 3287 8236
TIME...MOT...LOC 1854Z 339DEG 4KT 3272 8251
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 2, 2:12 PM EDT, 42 minutes earlier.
Area forecast discussion, Aug 2, 2:12 PM EDT, 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 212 PM EDT THU AUG 2 2012 .PREV DISCUSSION... /ISSUED 745 AM EDT THU AUG 2 2012/ PREV DISCUSSION... /ISSUED 442 AM EDT THU AUG 2 2012/ SHORT TERM /TODAY THROUGH FRIDAY/... BOUNTIFUL AVAILABLE MOISTURE THIS MORNING WITH DEWPOINTS STILL IN THE 70S ACROSS MOST OF THE STATE. PATCHY FOG POSSIBLE UNTIL ABOUT 15Z WHEN HEATING AND MIXING SHOULD HELP ELIMINATE FOG. A SURFACE BOUNDARY STRETCHING ALONG THE I-85 CORRIDOR MAY PROVIDE SOME FORCING FOR CONVECTION FURTHER SOUTH TODAY. CURRENT INFRARED SATELLITE IMAGERY SHOWS SOME CLOUD TOPS AROUND -30 C AHEAD OF THE BOUNDARY IN THE SOUTHERN PORTIONS OF THE CWA. LEFT OVER BOUNDARIES FROM YESTERDAYS CONVECTION MAY ALSO AID IN INITIATION AROUND METRO ATL TODAY. RAISED POPS HIGHER THAN GUIDANCE FOR MOST OF CWA...ALTHOUGH RIDGE OF HIGH PRESSURE CENTERED OVER THE GULF OF MEXICO WILL FINGER INTO NW GEORGIA...HELPING TO SUPPRESS CONVECTION THERE RELATIVE TO THE REST OF THE CWA. SUMMER CONTINUES TO REIGN WITH WEAK 0-6KM BULK SHEAR /VALUES BELOW 25 KTS/ AND MUCAPE VALUES ABOVE 2000 J/KG OVER MOST OF THE CWA THURSDAY AFTERNOON. HEAT INDICES WILL BE ABOVE 105 IN THE EXTREME SOUTHERN PORTIONS OF THE CWA THURSDAY AFTERNOON. WHILE THE CRITERIA FOR A HEAT ADVISORY HAS NOT BEEN MET...IT IS STILL ADVISABLE THAT PRECAUTIONS BE TAKEN FOR THOSE WHO MAY BE SENSITIVE TO HEAT OR WORKING OUTDOORS. FRIDAYS HEAT INDICES FORECAST TO STAY BELOW 105 OVER MOST AREAS. UPPER LEVEL SHORTWAVE TROUGH WELL DEFINED IN THE 00Z GFS AND 00Z NAM...EXITING SOUTH GEORGIA INTO NORTH FLORIDA THURSDAY INTO FRIDAY...WILL AID RAIN CHANCES IN SOUTHERN PORTIONS OF THE CWA. GFS IS SLIGHTLY DRIER THAN THE NAM OVER THE CWA THROUGH THE SHORT TERM...ALTHOUGH BOTH HINT AT JUST ENOUGH MOISTURE AND FORCING TO KEEP RAIN CHANCES MENTIONABLE CWA-WIDE ON THURSDAY AND FRIDAY. USED A MODEL GUIDANCE BLEND FOR TEMPERATURES...RAISING POPS A BIT HIGHER THAN GUIDANCE. RAG LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/... LITTLE CHANGE IN THE PATTERN. A WEAK BOUNDARY CONTINUES OVER AREA AS SHOWN BY BOTH GFS AND ECMWF. HOWEVER BY MONDAY...MODELS SHOW SOME DIFFERENCE WITH GFS PUSHING A COLD FRONT SOUTHWARD INTO GEORGIA AS HIGH PRESSURE BRINGS DRY AIR IN BEHIND IT. MEAN WHILE... ECMWF HOLD DRIER AIR MASS NORTH OF AREA UNTIL WEDNESDAY WHEN DRIER AIR FILTERS SOUTHWARD. THINKING IS TO MAINTAIN THE DIURNAL CONVECTION THROUGH PERIOD. TEMPERATURES TO REMAIN NEAR NORMAL THROUGH PERIOD. 37 && .AVIATION... 18Z UPDATE... SCATTERED SHRA/TSRA MAINLY OVER CENTRAL GA TODAY. CEILINGS AND VSBYS SHOULD STAY VFR THROUGH TONIGHT EXCEPT IN AND AROUND CONVECTIVE DEVELOPMENT WHERE WE COULD SEE SOME MVFR LIMITS. WINDS WILL STAY MAINLY OUT OF THE W TO SW IN THE 5-10KT RANGE. WILL SEE SOME GUST AND VRB WINDS WITH TSRA. /ATL CONFIDENCE... 18Z UPDATE... MEDIUM TO HIGH CONFIDENCE ON ALL ELEMENT 01 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 94 72 94 72 / 40 20 30 40 ATLANTA 95 75 91 73 / 20 20 30 40 BLAIRSVILLE 88 68 85 69 / 20 20 30 50 CARTERSVILLE 96 71 92 70 / 20 20 30 40 COLUMBUS 97 75 93 74 / 30 20 20 20 GAINESVILLE 93 74 92 72 / 20 20 30 50 MACON 97 73 93 73 / 30 20 20 20 ROME 96 72 94 71 / 20 20 40 50 PEACHTREE CITY 94 70 90 70 / 20 20 20 30 VIDALIA 97 75 95 74 / 30 20 20 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...01 LONG TERM....31 AVIATION...01
Hazardous weather outlook, Aug 2, 6:04 AM EDT, 8 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 604 AM EDT THU AUG 2 2012 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-031015- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 604 AM EDT THU AUG 2 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... SCATTERED THUNDERSTORMS THIS AFTERNOON AND TONIGHT WITH A FEW POSSIBLY SEVERE. .SYNOPSIS... A WEAK FRONTAL BOUNDARY WILL SAG SLOWLY SOUTHWARD THROUGH THE STATE AS WEAK UPPER LEVEL DISTURBANCES MOVE ACROSS THE AREA. .PRIMARY HAZARDS... THE PRIMARY HAZARD WILL BE GUSTY WINDS...SMALL HAIL AND FREQUENT LIGHTNING. .DISCUSSION... A WEAK FRONTAL BOUNDARY OVER THE AREA WILL CONTINUE TO SLOWLY SAG SOUTHWARD AS UPPER LEVEL DISTURBANCES MOVE ACROSS THE AREA. THIS COMBINED WITH THE AFTERNOON HEATING AND CAPES RANGING FROM 2300 TO 2500...WILL BE THE TRIGGER FOR AFTERNOON THUNDERSTORM DEVELOPMENT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... SCATTERED THUNDERSTORMS POSSIBLE EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Aug 2, 2:11 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
211 PM EDT THU AUG 2 2012
GAZ086-021900-
211 PM EDT THU AUG 2 2012
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS
IN EMANUEL COUNTY UNTIL 300 PM EDT...
AT 207 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER THREE POINTS...MOVING EAST AT 15 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
EMANUEL COUNTY THROUGH 300 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE THREE POINTS. HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.
&&
LAT...LON 3278 8229 3283 8227 3281 8222 3282 8215
3281 8213 3278 8212 3267 8208
TIME...MOT...LOC 1812Z 290DEG 13KT 3280 8221Special weather statement, Aug 2, 2:16 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
216 PM EDT THU AUG 2 2012
GAZ086-112-113-021845-
216 PM EDT THU AUG 2 2012
...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 40 MPH WINDS
IN TOOMBS...MONTGOMERY AND EMANUEL COUNTIES UNTIL 245 PM EDT...
AT 212 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM NORMANTOWN TO MCNATT FALLS...MOVING EAST AT
5 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
TOOMBS...MONTGOMERY AND EMANUEL COUNTIES THROUGH 245 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE NORMANTOWN...MCNATT
FALLS...VIDALIA...UVALDA...HIGGSTON...ALSTON...CENTER...OAK PARK...
ROCK SPRINGS...SOUTH THOMPSON...GRAYS LANDING...CEDAR CROSSING...
SANTA CLAUS AND LYONS. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.
&&
LAT...LON 3209 8220 3193 8229 3193 8237 3196 8244
3196 8248 3194 8250 3196 8254 3219 8249
3242 8235 3238 8223 3236 8224 3222 8220
3218 8218
TIME...MOT...LOC 1817Z 287DEG 6KT 3231 8234 3213 8239
3199 8246Special weather statement, Aug 2, 2:29 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 229 PM EDT THU AUG 2 2012 GAZ067-078-079-021915- 229 PM EDT THU AUG 2 2012 ...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 40 MPH WINDS IN TALBOT...MERIWETHER AND HARRIS COUNTIES UNTIL 315 PM EDT... AT 226 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER PINE MOUNTAIN VALLEY...MOVING SOUTHEAST AT 5 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS TALBOT...MERIWETHER AND HARRIS COUNTIES THROUGH 315 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE PINE MOUNTAIN VALLEY... F.D. ROOSEVELT STATE PARK...PINE MOUNTAIN-CALLAWAY GARDENS... HAMILTON...DURAND...SHILOH...OLIVE BRANCH...BAUGHVILLE...FLINT HILL...WOODLAND...WAVERLY HALL AND MANCHESTER. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. && LAT...LON 3281 8450 3260 8465 3278 8492 3293 8481 TIME...MOT...LOC 1829Z 302DEG 6KT 3281 8477
Special weather statement, Aug 2, 2:39 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
239 PM EDT THU AUG 2 2012
GAZ097-109>113-021930-
239 PM EDT THU AUG 2 2012
...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 40 MPH WINDS
IN WHEELER...TOOMBS...TELFAIR...MONTGOMERY...LAURENS AND DODGE
COUNTIES UNTIL 330 PM EDT...
AT 235 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM RENTZ TO NEW BRANCH...MOVING SOUTH AT 5
MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY
MOVE ACROSS WHEELER...TOOMBS...TELFAIR...MONTGOMERY...LAURENS AND
DODGE COUNTIES THROUGH 330 PM EDT. SOME LOCATIONS IN THE PATH OF
THESE STORMS INCLUDE ROCK SPRINGS...OHOOPEE...SOUTH THOMPSON...TOOMBS
CENTRAL...NEW BRANCH...JOHNSON CORNER...CEDAR CROSSING...SANTA
CLAUS...UVALDA...ALSTON...JORDAN...ALAMO...CADWELL...CENTER AND
RENTZ. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3180 8309 3180 8314 3183 8316 3255 8304
3246 8286 3216 8269 3218 8218 3191 8222
3196 8248 3194 8249 3195 8256 3192 8261
3192 8267 3178 8286 3177 8301
TIME...MOT...LOC 1839Z 347DEG 4KT 3239 8296 3213 8289
3203 8270 3201 8224Local storm report, Aug 2, 2:51 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
251 PM EDT THU AUG 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM TSTM WND DMG ROCHELLE 31.95N 83.46W
08/02/2012 WILCOX GA LAW ENFORCEMENT
SEVERAL TREES DOWN IN TOWN. ONE LARGE OAK TREE FELL ON A
MOBILE HOME. VERY HEAVY RAIN ALSO ACCOMPANIED THE STORM.
4 FEET OF STANDING WATER CLOSED HWY 280 BETWEEN MILLS ST
AND ASHLEY ST.
&&
SNELSONSpecial weather statement, Aug 2, 2:54 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
254 PM EDT THU AUG 2 2012
GAZ074-076-085-086-021945-
254 PM EDT THU AUG 2 2012
...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 40 MPH WINDS
IN WASHINGTON...JOHNSON...EMANUEL AND JEFFERSON COUNTIES UNTIL 345 PM
EDT...
AT 249 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER KITE...MOVING SOUTH AT 5 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY
MOVE ACROSS WASHINGTON...JOHNSON...EMANUEL AND JEFFERSON COUNTIES
THROUGH 345 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE NEW HOME...SPANN...DONOVAN...WRIGHTSVILLE...WADLEY...
BARTOW...PRINGLE...HARRISON...BLUNDALE...KITE...DELLWOOD AND MEEKS.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3258 8237 3257 8267 3261 8267 3264 8275
3294 8273 3287 8236
TIME...MOT...LOC 1854Z 339DEG 4KT 3272 8251The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 1, 8:08 PM EDT | Special Weather Statement | FFC | Crisp | 37 min |
| Aug 1, 8:31 PM EDT | Special Weather Statement | FFC | Fannin | 44 min |
| Aug 1, 8:46 PM EDT | Special Weather Statement | FFC | Murray | 44 min |
| Aug 1, 9:04 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Murray, Whitfield | 41 min |
| Aug 1, 9:11 PM EDT | Special Weather Statement | FFC | Fannin | 49 min |
| Aug 1, 9:48 PM EDT | Special Weather Statement | FFC | Whitfield | 57 min |
| Aug 1, 10:15 PM EDT | Special Weather Statement | FFC | Dade | 60 min |
| Aug 1, 10:53 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Dade, Walker, Whitfield | 52 min |
| Aug 1, 11:11 PM EDT | Special Weather Statement | FFC | Bartow | 49 min |
| Aug 1, 11:51 PM EDT | Special Weather Statement | FFC | Chattooga | 39 min |
| Aug 2, 12:44 PM EDT | Special Weather Statement | FFC | Crisp, Dooly | 31 min |
| Aug 2, 12:49 PM EDT | Special Weather Statement | FFC | Dodge | 26 min |
| Aug 2, 12:55 PM EDT | Special Weather Statement | FFC | Montgomery, Treutlen | 50 min |
| Aug 2, 1:15 PM EDT | Special Weather Statement | FFC | Sumter | 30 min |
| Aug 2, 1:27 PM EDT | Special Weather Statement | FFC | Jefferson | 48 min |
| Aug 2, 1:43 PM EDT | Special Weather Statement | FFC | Houston | 47 min |
| Aug 2, 1:59 PM EDT | Special Weather Statement | FFC | Wilcox | 46 min |
| Aug 2, 2:00 PM EDT | Special Weather Statement | FFC | Telfair | 45 min |
| Aug 2, 2:02 PM EDT | Special Weather Statement | FFC | Wheeler | 43 min |
| Aug 2, 2:04 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Wilcox | 41 min |
| Aug 2, 2:11 PM EDT | Special Weather Statement | FFC | Jenkins | 49 min |
| Aug 2, 2:16 PM EDT | Special Weather Statement | FFC | Toombs | 29 min |
| Aug 2, 2:29 PM EDT | Special Weather Statement | FFC | Talbot | 46 min |
| Aug 2, 2:39 PM EDT | Special Weather Statement | FFC | Laurens, Telfair, Toombs, Wheeler | 51 min |
| Aug 2, 3:02 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Jefferson, Johnson, Washington | 43 min |
| Aug 2, 3:33 PM EDT | Special Weather Statement | FFC | Macon, Taylor | 27 min |
| Aug 2, 3:36 PM EDT | Severe Thunderstorm Warning | FFC | Macon, Schley, Taylor | 39 min |
| Aug 2, 3:37 PM EDT | Special Weather Statement | FFC | Twiggs, Wilkinson | 38 min |
| Aug 2, 3:55 PM EDT | Special Weather Statement | FFC | Laurens | 50 min |
| Aug 2, 3:58 PM EDT | Severe Thunderstorm Warning | FFC | Laurens | 16 min |
| Aug 2, 4:13 PM EDT | Severe Thunderstorm Warning | FFC | Marion, Schley | 24 min |
| Aug 2, 4:40 PM EDT | Special Weather Statement | FFC | Webster | 35 min |
| Aug 2, 5:22 PM EDT | Special Weather Statement | FFC | Marion, Stewart | 38 min |
| Aug 2, 5:32 PM EDT | Special Weather Statement | FFC | Spalding | 43 min |
| Aug 2, 6:13 PM EDT | Special Weather Statement | FFC | Fulton | 32 min |
| Aug 2, 6:33 PM EDT | Special Weather Statement | FFC | Lamar, Spalding | 42 min |
| Aug 2, 6:53 PM EDT | Special Weather Statement | FFC | Fulton | 37 min |
| Aug 2, 7:56 PM EDT | Special Weather Statement | FFC | DeKalb | 49 min |
Nearby
Special Weather Statements in Georgia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.